# SDR AALA201707269048

- Difficulty date: July 24, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 43,815 hours, 28,371 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Part number: 7491982
- Condition: Weak
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE GRABS AND IS SPONGY. ACCOMPLISHED BLEEDING AND FILLING BRAKE CONTROL HYDRAULIC RESERVIOR 2624GM PER AMM 32-43-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
